# SDR VNAA202305020003

- Difficulty date: April 25, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 27,746 hours, 21,320 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FRAME HAS CORROSION, LOCATED AT FS310, BETWEEN STRINGERS 26L AND 27.
